# SDR 2006UALA01706

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 42,467 hours, 15,622 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Radar
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LOSS OF RADAR.
